# SDR 2005FA0000614

- Difficulty date: April 12, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N21454
- Make and model: Cessna 182T
- Aircraft serial: 18281228
- Engine: Lyc IO540*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 62803SG513
- Condition: Loose
- Location: Tach Generator
- Part time: 576 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER INDICATION JUMPS AROUND IN FLIGHT.  INSTALLED A NEW TACHOMETER CONNECTOR, IAW MFG SL.  OPS CHECK OK.  (CE07200512734) (K)
